Doctor insights on:
Nonallergic Amoxicillin Rash
I'm allergic to Erythromycin-anaphylaxis
Sulfa drugs- rash can I use polymyxin b sulfate eye drops?
Yes: Polymyxin is an effective anti-bacterial. You could use it without the allergies popping up as it has with others. However: are you sure you need this drop? It seems as if you are using an antibiotic for every eye inflammation, most of which are probably not bacterial. And in so doing you have sensitized yourself to antibiotics that you might need for an actual infection. ...Read more
The usual culprits: The causes of allergy are many but the symptoms are predictable & limited. Hives, swelling of hands, feet, eyelids & lips called angioedema, breathing issues due to windpipe swelling or asthma & GI symptoms like nausea, vomiting, abdominal pain & diarrhea. Since Erythromycin commonly causes GI symptoms it's hard to tell if this is allergy or intolerance when skin or breathing symptoms are absent. ...Read more
Skin usually: Adverse reactions to Fluconazole are uncommon but can manifest in various ways, but usually involve skin reactions including mucus membranes like oral ulcers. Other organ systems that can be affected include nervous, heart, muscle, eye and kidney. I just saw a young lady with second episode of severe mouth and vaginal symptoms after Diflucan (fluconazole) dose. It happens. ...Read moreSee 1 more doctor answer
Usually not: "hay fever" refers to the sneezing, itching and nasal congestion of allergic reactions to pollens, most commonly to the weed pollens and molds that are common during the time of year that hay is being harvested. Only in the most exquisitely allergic do these reactions cause rashes. Allergic rashes are very difficult to diagnose; see an allergist or dermatologist for help with this. ...Read moreSee 2 more doctor answers
Please see your: Physician if you have an allergic rxn to antibiotics. ...Read more
Not enough info: You should be worried if you have any difficulty breathing, nausea, vomiting and belly pain after an allergic reaction to Amoxicillin since it's the indication of an ongoing anaphylaxis reaction and can be life threatening. If it's not the case or the rashes occurr way after you got the Amoxicillin rashes, it is something else. Should check with your doctor. Need to see it to know what it is. ...Read more
Neither: Augmentin (amoxicillin and clavulanate) is Amoxicillin ( a penicllin) and clavulante. So if one if allergic to Augmentin (amoxicillin and clavulanate) both of these should be avoided. A proper evaluation needs to be undertaken to clarify this allergy and what medicines to avoid. ...Read more
Dry throat,itchy skin after 4th dose of augmentin (amoxicillin and clavulanate). No visible rash. No problems/allergies from amoxicillin in the past. allergy?
Hard to say: Amoxicillin not uncommonly causes a rash but in your case it is possible that a rash will soon follow. Even though you had been able to tolerate this drug, you may become sensitized or allergic to a drug at any time. Contact your doctor re. an alternate antibiotic if your itching is not resolving or getting worse. ...Read more
Can Benadryl (diphenhydramine) help a swelling and hive reaction (itching) allergic reaction to penicillin?
Depends: on the reaction, if just hives and itching, yes benadryl (diphenhydramine) can control it in the right dosage, after discontinuing the offending drug, but if more severe symptoms/swelling you need medical attention with the possible addition of epinephrine and probably steroids, ...Read more
Asthmatic w sinus infection and wheezing.Taking flovent, prednisone& zyrtec (cetirizine).No antibiotic since i'm allergic to most.Can I take garlic 4 infection.?
Can augmentin (amoxicillin and clavulanate) cause a non-allergenic rash if pt has virus infection due to viral antibodies?
Yes: Yes, but it doesn't depend on a viral infection. Many meds, including antibiotics like Augmentin (amoxicillin and clavulanate) (amoxicillin/clavulanate) can cause bothersome rashes like contact dermatitis (an allergic reaction) or urticaria (hives). Less frequently & much more serious, it (like other meds) can cause a skin reaction called erythema multiforme and stevens-johnson syndrome requiring immediate medical attention. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Amoxicillin rashes
- Nonallergic rhinitis
- Rash antibiotics amoxicillin
- Ask a doctor a question free online
- Rash caused by amoxicillin
- Amoxicillin rash face
- Amoxicillin infant rash
- Treating amoxicillin rash
- Talk to a dermatologist online for free